# SDR DALA2014081804586

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FACE LATERAL FRAME 20 STRINGER 23R.  PERFORMED TIME LIMITED REPAIR ON FWD FACE LATERAL FRAME 20 LOCATED FWD PASSENGER ENTRY DOOR LEVEL STR 23 RT INTERNAL STRUCTURE IAW ER/A 527494-14, REVISION ORIGINAL AND PRELIMINARY REPAIR INSTRUCTIONS 527494-14, REVISION O; SECTION II.
